Show simple item record

On the structure of some families of fuzzy measures

dc.contributor.authorMiranda Menéndez, Pedro 
dc.contributor.authorFernández-Combarro Álvarez, Elías 
dc.date.accessioned2015-04-30T08:32:32Z
dc.date.available2015-04-30T08:32:32Z
dc.date.issued2007
dc.identifier.citationIEEE Transactions on Fuzzy Systems, 15(6), p. 1068-1081 (2007); doi:10.1109/TFUZZ.2007.895953
dc.identifier.issn1063-6706
dc.identifier.urihttp://hdl.handle.net/10651/30718
dc.format.extentp. 1068-1081spa
dc.language.isoengspa
dc.publisherIEEE
dc.relation.ispartofIEEE Transactions on Fuzzy Systems, 15(6)spa
dc.titleOn the structure of some families of fuzzy measuresspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.doi10.1109/TFUZZ.2007.895953
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1109/TFUZZ.2007.895953spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record